# SDR CA951204018

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Inb Flap
- Part time: 23,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)RH INBOARD FLAP CRACKED IN THREE LOCATIONS. REPAIRED IN ACCORDANCE WITH SRM 51-140-10.
